Alert archive / New York / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 33, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 18, 2016, 5:11 PM EDT for Chenango County, Cortland County, New York. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2016, 5:11 PM EDT (21:11 UTC)
- Expired
- Jul 18, 2016, 5:52 PM EDT
- In force
- 41 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chenango County, NY, Cortland County, NY
The radar
The Binghamton radar (KBGM), 44 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 12:05 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.2 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1403 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 266 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 7.7
The text
As transmitted.
661
WUUS51 KBGM 182111
SVRBGM
NYC017-023-182215-
/O.NEW.KBGM.SV.W.0033.160718T2111Z-160718T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
511 PM EDT MON JUL 18 2016
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CHENANGO COUNTY IN CENTRAL NEW YORK...
SOUTHERN CORTLAND COUNTY IN CENTRAL NEW YORK...
* UNTIL 615 PM EDT
* AT 510 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MCGRAW...OR
NEAR CORTLAND...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
EAST FREETOWN AROUND 520 PM EDT.
TAYLOR AROUND 525 PM EDT.
CINCINNATUS...WILLET AND PITCHER AROUND 530 PM EDT.
MC DONOUGH AROUND 540 PM EDT.
SMITHVILLE FLATS AROUND 545 PM EDT.
BRISBEN AROUND 555 PM EDT.
OXFORD AND SOUTH OXFORD AROUND 600 PM EDT.
GUILFORD AROUND 610 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4239 7540 4237 7540 4236 7539 4232 7542
4224 7542 4222 7543 4255 7620 4271 7610
4251 7540 4247 7540 4241 7537
TIME...MOT...LOC 2110Z 295DEG 29KT 4260 7606
HAIL...0.75IN
WIND...60MPH
$$
TAC1 follow-up statement
255
WWUS51 KBGM 182152
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
552 PM EDT MON JUL 18 2016
NYC017-023-182201-
/O.CAN.KBGM.SV.W.0033.000000T0000Z-160718T2215Z/
CHENANGO NY-CORTLAND NY-
552 PM EDT MON JUL 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHENANGO AND SOUTHERN
CORTLAND COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BINGHAMTON.
LAT...LON 4239 7540 4237 7540 4236 7539 4232 7542
4224 7542 4222 7543 4255 7620 4271 7610
4251 7540 4247 7540 4241 7537
TIME...MOT...LOC 2146Z 295DEG 29KT 4246 7565
$$
TACWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:46 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 18, 3:46 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 346 PM EDT MON JUL 18 2016 .SYNOPSIS... Scattered showers and thunderstorms ahead of a cold front will track southeast across the area late this afternoon into this evening. The front will move east of the area later this evening with clear weather overnight. Dry warm weather will prevail under high pressure Tuesday and Wednesday. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Updated at 330 pm. A cold front is tracking east across western NY late this afternoon and will cross the forecast area this evening. One disorganized line of showers and storms has already moved east of the forecast area this afternoon... and a couple of broken lines are currently developing over central NY. SPC meso-analysis is indicating 1000-1500 J/kg of MLCAPE along and east of I-81 with less than 1000 J/kg to the west over the Finger Lakes. Deep layer shear ranges from around 35-45 kts with around 20 kts from 0-1 km. Watch continues into this evening for the possibility that a few of these storms will become marginally severe, however the potential for anything more widespread appears to be diminishing. Once these scattered storms move east of the area later this evening skies will clear overnight. Northwest winds 5 to 10 kts and some dry air advection should keep fog from forming. Lows will fall to the mid 50s to lower 60s. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... Very quiet weather during the short term... as high pressure moves across the area. Tuesday will feature sunshine and noticeably lower dew points in the 50s with high temperatures ranging from the mid 70s to mid 80s. A warming trend will begin Wednesday with dry weather persisting as high pressure moves off the east coast. Temperatures will be well into the 80s to near 90 on Thursday afternoon. && .LONG TERM /THURSDAY THROUGH MONDAY/... Central NY and northeast Pa will be on the northeast fringe of a large ridge of high pressure building over the central plains during the late week through the weekend. Hottest weather will remain well to our west and south over the central plains but occasional incursions of very warm weather can be expected ahead of cold fronts that will be dropping southeast across our area from the Great Lakes. The first of these systems will drop southeast across our area Friday night or Saturday bringing a chance of thunderstorms. Some cooling may occur briefly behind this system on Sunday but overall the patter appears to be warm and somewhat unsettled as we go into early next week. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... Scattered thunderstorms will move across central NY and northeast Pa through early this evening with one or two of the TAF sites probably seeing a brief period of MVFR conditions with the passage of a thundertorm. VFR will prevail at all of the TAF sites after 00z as high pressure builds across the area behind a cold front. Skies will be mostly clear late tonight and mainly sunny on Tuesday with noticeably lower dew points on Tuesday. Winds will be southwest at 5 to 15 kts this afternoon shifting to northwest at 5 to 10 kts tonight and Tuesday. OUTLOOK... Tue-Wed-Thu...VFR except for potential valley fog for KELM in predawn hours Wed and Thu mornings. Thu Night-Fri...Mainly VFR but there will be a chance of SHRA- TSRA and associated brief restrictions. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...MSE NEAR TERM...MSE SHORT TERM...MSE LONG TERM...MSE AVIATION...MSE
Hazardous weather outlook, Jul 18, 3:06 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 306 PM EDT MON JUL 18 2016 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-191915- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 306 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ...SEVERE THUNDERSTORMS POSSIBLE TODAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THIS EVENING. A FEW STORMS COULD PRODUCE STRONG WINDS OR LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MSE
In the hours before
Special weather statement, Jul 18, 2:41 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
241 PM EDT MON JUL 18 2016
PAZ048-181915-
PIKE PA-
241 PM EDT MON JUL 18 2016
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PIKE COUNTY ...
AT 239 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BUSHKILL...OR 13 MILES SOUTHWEST OF MONTAGUE...MOVING EAST AT 40 MPH.
SMALL HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
DINGMANS FERRY AROUND 250 PM EDT.
MILFORD AROUND 300 PM EDT.
PORT JERVIS AND MATAMORAS AROUND 310 PM EDT.
OTHER THUNDERSTORMS ALONG THE DELAWARE RIVER WILL MOVE EAST INTO NEW
JERSEY AND NEW YORK. THESE THUNDERSTORMS WILL ALSO HAVE HEAVY RAIN
AND GUSTY WINDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN PENNSYLVANIA.
LAT...LON 4115 7510 4123 7514 4126 7513 4140 7474
4140 7472 4136 7469 4135 7476 4132 7477
4132 7479 4123 7487 4121 7486 4116 7490
4109 7499 4109 7503
TIME...MOT...LOC 1839Z 249DEG 35KT 4119 7502
TACSpecial weather statement, Jul 18, 3:02 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
302 PM EDT MON JUL 18 2016
NYZ017-025-044-045-182000-
CORTLAND NY-TOMPKINS NY-CHENANGO NY-SOUTHERN CAYUGA NY-
302 PM EDT MON JUL 18 2016
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL CHENANGO...CORTLAND...
SOUTHEASTERN CAYUGA AND NORTHEASTERN TOMPKINS COUNTIES ...
AT 301 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CORTLAND...MOVING EAST AT 40 MPH.
SMALL HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
EAST HOMER AROUND 305 PM EDT.
MCGRAW AROUND 310 PM EDT.
SOLON AROUND 315 PM EDT.
EAST FREETOWN AROUND 320 PM EDT.
CINCINNATUS...WILLET AND PITCHER AROUND 325 PM EDT.
MC DONOUGH AROUND 335 PM EDT.
NORWICH...OXFORD AND SOUTH OXFORD AROUND 350 PM EDT.
GUILFORD...MT UPTON AND ROCKDALE AROUND 400 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL NEW YORK.
LAT...LON 4253 7538 4252 7538 4251 7540 4247 7540
4241 7537 4239 7540 4237 7540 4236 7539
4230 7542 4255 7644 4272 7625 4256 7535
TIME...MOT...LOC 1901Z 287DEG 35KT 4262 7619
TACLocal storm report, Jul 18, 3:20 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
320 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG NORTH BAY 43.23N 75.75W
07/18/2016 ONEIDA NY LAW ENFORCEMENT
SEVERAL TREES DOWNED... TREES ALSO DOWN IN CLEVELAND
&&
BGMSpecial weather statement, Jul 18, 4:09 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
409 PM EDT MON JUL 18 2016
NYZ016>018-044-182115-
SENECA NY-ONONDAGA NY-CORTLAND NY-SOUTHERN CAYUGA NY-
409 PM EDT MON JUL 18 2016
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL SENECA...NORTHERN
CORTLAND...CAYUGA AND SOUTHERN ONONDAGA COUNTIES ...
AT 408 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WATERLOO...MOVING EAST AT 40 MPH.
SMALL HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CAYUGA AND CANOGA AROUND 415 PM EDT.
UNION SPRINGS...AURORA AND LEVANNA AROUND 420 PM EDT.
FLEMING...SCIPIO CENTER AND VENICE CENTER AROUND 430 PM EDT.
OWASCO...CASOWASCO AND CASCADE AROUND 435 PM EDT.
MORAVIA...NILES AND MONTVILLE AROUND 440 PM EDT.
KELLOGGSVILLE AROUND 445 PM EDT.
SEMPRONIUS AROUND 450 PM EDT.
OTISCO AND SCOTT AROUND 455 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL NEW YORK.
LAT...LON 4296 7691 4285 7590 4276 7589 4258 7594
4278 7695
TIME...MOT...LOC 2008Z 281DEG 36KT 4286 7683
TACSpecial weather statement, Jul 18, 4:40 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
440 PM EDT MON JUL 18 2016
NYZ055-182130-
TIOGA NY-
440 PM EDT MON JUL 18 2016
...STRONG THUNDERSTORMS WILL AFFECT TIOGA COUNTY ...
AT 440 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SPENCER...OR 14 MILES NORTH OF WAVERLY...MOVING SOUTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
CANDOR AROUND 500 PM EDT.
OWEGO...NICHOLS AND LOUNSBERRY AROUND 515 PM EDT.
APALACHIN AND TIOGA TERRACE AROUND 530 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL NEW YORK.
LAT...LON 4216 7653 4228 7654 4228 7648 4226 7647
4226 7642 4229 7642 4218 7612 4205 7610
4200 7615 4200 7635 4212 7656 4215 7656
TIME...MOT...LOC 2040Z 302DEG 19KT 4222 7651
TACSpecial weather statement, Jul 18, 5:00 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
500 PM EDT MON JUL 18 2016
NYZ055-056-PAZ038-039-043-182145-
BROOME NY-TIOGA NY-SUSQUEHANNA PA-WYOMING PA-BRADFORD PA-
500 PM EDT MON JUL 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN BROOME...
SOUTHEASTERN TIOGA...NORTHEASTERN WYOMING...SUSQUEHANNA AND
NORTHEASTERN BRADFORD COUNTIES ...
AT 459 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR UNION CENTER TO
LITCHFIELD...AND MOVING SOUTHEAST AT 45 MPH.
STRONG WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
ENDICOTT...WEST CORNERS AND UNION CENTER AROUND 505 PM EDT.
JOHNSON CITY...VESTAL AND ROME AROUND 510 PM EDT.
BINGHAMTON...VESTAL CENTER AND HERRICKVILLE AROUND 515 PM EDT.
HERRICK...LE RAYSVILLE AND BRUSHVILLE AROUND 520 PM EDT.
KIRKWOOD...CONKLIN AND RUSHVILLE AROUND 525 PM EDT.
MONTROSE...RUSH AND HALLSTEAD AROUND 530 PM EDT.
NEW MILFORD...MESHOPPEN AND AUBURN CENTER AROUND 535 PM EDT.
SUSQUEHANNA...SUSQUEHANNA DEPOT AND SPRINGVILLE AROUND 540 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
CENTRAL NEW YORK...AND NORTHEASTERN PENNSYLVANIA.
LAT...LON 4190 7652 4220 7611 4191 7548 4176 7547
4164 7563 4164 7573 4158 7577 4157 7577
4153 7580 4152 7580 4145 7589
TIME...MOT...LOC 2059Z 307DEG 41KT 4215 7616 4194 7643
TACThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:41 AM EDT | Special Weather Statement | BGM | Yates | 34 min |
| Jul 18, 9:46 AM EDT | Special Weather Statement | BGM | Yates | 44 min |
| Jul 18, 10:18 AM EDT | Special Weather Statement | BGM | Schuyler, Seneca, Steuben, Yates | 27 min |
| Jul 18, 11:33 AM EDT | Special Weather Statement | BGM | Delaware | 27 min |
| Jul 18, 12:22 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Onondaga | 53 min |
| Jul 18, 1:12 PM EDT | Special Weather Statement | BGM | Oneida | 33 min |
| Jul 18, 1:44 PM EDT | Special Weather Statement | BGM | Cayuga, Seneca | 46 min |
| Jul 18, 2:05 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 25 min |
| Jul 18, 2:13 PM EDT | Special Weather Statement | BGM | Seneca | 32 min |
| Jul 18, 2:30 PM EDT | Special Weather Statement | BGM | Onondaga | 30 min |
| Jul 18, 3:02 PM EDT | Special Weather Statement | BGM | Chenango, Cortland | 58 min |
| Jul 18, 4:09 PM EDT | Special Weather Statement | BGM | Seneca | 66 min |
| Jul 18, 4:21 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Seneca, Tompkins | 54 min |
| Jul 18, 4:40 PM EDT | Special Weather Statement | BGM | Tioga | 50 min |
Nearby
Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.